# SDR AALA201803309005

- Difficulty date: March 24, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 16,855 hours, 2,683 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, WHEN THE GEAR WAS RETRACTED, THE RIGHT MAIN GEAR RED UNLOCK ILLUMINATED WITH CONSIDERABLE WIND NOISE LIKE A GEAR DOOR WAS OPEN.  CYCLED GEAR AND RECEIVED AN UP INDICATION. THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  PERFORMED A GENERAL VISUAL INSPECTION OF THE RIGHT MAIN GEAR AND ASSEMPLY.  NO DEFECTS NOTED AT THIS TIME. ALSO PERFORM AN OPS CHECK OF THE RIGHT MAIN GEAR DOOR IAW AMM 32-12-00-710-801A. OPS CHECKED GOOD.
